A note on power bounded restrictions of Fourier-Stieltjes transforms.
Mathematica Scandinavica, Tome 46 (1980), pp. 154-156
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1980__46_166696,
author = {Erik Svensson},
title = {A note on power bounded restrictions of {Fourier-Stieltjes} transforms.},
journal = {Mathematica Scandinavica},
pages = {154--156},
year = {1980},
volume = {46},
zbl = {0438.43003},
url = {http://geodesic.mathdoc.fr/item/MS2_1980__46_166696/}
}
Erik Svensson. A note on power bounded restrictions of Fourier-Stieltjes transforms.. Mathematica Scandinavica, Tome 46 (1980), pp. 154-156. http://geodesic.mathdoc.fr/item/MS2_1980__46_166696/